# SDR SWAA2017090616159

- Difficulty date: September 2, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 73,441 hours, 59,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT POWER SUPPLY BATTERY INOP AT M1137.  R&R BATTERY PACK IAW AMM.
